A stochastic volatility jump-diffusion model for pricing derivatives with jumps in both spot return and volatility underlying dynamics is presented. This model admits, in the spirit of Heston, a closed-form solution for European-style options. The structure of the model is also suitable to explicitly obtain the fair delivery price for variance swaps. To evaluate derivatives whose value does not admit a closed-form expression, a methodology based on an "exact algorithm", in the sense that no discretization of equations is required, is developed and applied to barrier options. Goodness of pricing algorithm is tested using DJ Euro Stoxx 50 market data for European options. Finally, the algorithm is applied to compute prices and Greeks for barrier options and to determine the fair delivery prices for variance swaps.

D'Ippoliti, F., Moretto, E., Pasquali, S., & Trivellato, B. (2010). Exact pricing with stochastic volatility and jumps. INTERNATIONAL JOURNAL OF THEORETICAL AND APPLIED FINANCE, 13(6), 901-929 [10.1142/S0219024910006042].

Exact pricing with stochastic volatility and jumps

Moretto, Enrico;
2010

Abstract

A stochastic volatility jump-diffusion model for pricing derivatives with jumps in both spot return and volatility underlying dynamics is presented. This model admits, in the spirit of Heston, a closed-form solution for European-style options. The structure of the model is also suitable to explicitly obtain the fair delivery price for variance swaps. To evaluate derivatives whose value does not admit a closed-form expression, a methodology based on an "exact algorithm", in the sense that no discretization of equations is required, is developed and applied to barrier options. Goodness of pricing algorithm is tested using DJ Euro Stoxx 50 market data for European options. Finally, the algorithm is applied to compute prices and Greeks for barrier options and to determine the fair delivery prices for variance swaps.
Articolo in rivista - Articolo scientifico
Scientifica
derivative valuation; Monte Carlo simulation; stochastic volatility jump-diffusion model;
English
D'Ippoliti, F., Moretto, E., Pasquali, S., & Trivellato, B. (2010). Exact pricing with stochastic volatility and jumps. INTERNATIONAL JOURNAL OF THEORETICAL AND APPLIED FINANCE, 13(6), 901-929 [10.1142/S0219024910006042].
D'Ippoliti, F; Moretto, E; Pasquali, S; Trivellato, B
File in questo prodotto:
File Dimensione Formato  
S0219024910006042.pdf

Solo gestori archivio

Dimensione 532.26 kB
Formato Adobe PDF
532.26 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/382316
Citazioni
  • Scopus 11
  • ???jsp.display-item.citation.isi??? ND
Social impact